# SDR IXXA20210630043

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 65,879 hours, 23,886 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENROUTE, CREW REPORTS SLIGHT "BURNING" SMELL IN CABIN. AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. WORK IN PROGRESS
